# SDR SROM202001302001

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85217097101
- Part serial: NSN
- Condition: Corroded
- Location: L1 Door Step
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE WO. 1000076529.  CORRODED MOUNT BRACKET REQUIRES REPLACEMENT AT FORWARD SIDE OF STAIRS L1 DOOR.  BRACKET PN: 85217097-101 REPLACED IAW DHC-8-400 SRM 51-10-00 PARAGRAPH 2 SECTION 3 REV. 19 AND SRM 51-41-05.
